Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 354129, 9 pages
Research Article

Convexity of Ruin Probability and Optimal Dividend Strategies for a General Lévy Process

1School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China
2Department of Statistics and Actuarial Science, The University of Hong Kong, Pokfulam Road, Hong Kong

Received 28 May 2014; Accepted 9 November 2014

Academic Editor: Taizhong Hu

Copyright © 2015 Chuancun Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yong Zhi Cheng, Cong Fang, Xue Song Mao, Rong Zhou Gong, and Lin Wu, “Design of an Ultrabroadband and High-efficiency Reflective Linear Polarization Convertor at Optical Frequency,” IEEE Photonics Journal, vol. 8, no. 6, pp. 1–9, 2016. View at Publisher · View at Google Scholar
  • Akira Yamazaki, “Equilibrium Equity Price With Optimal Dividend Policy,” International Journal of Theoretical and Applied Finance, vol. 20, no. 02, pp. 1750012, 2017. View at Publisher · View at Google Scholar
  • Hiroshi Shiraishi, and Zudi Lu, “Semiparametric estimation in the optimal dividend barrier for the classical risk model,” Scandinavian Actuarial Journal, pp. 1–18, 2018. View at Publisher · View at Google Scholar